# SDR QXEA0000274

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- NUMEROUS FASTENERS AND SMALL AREAS HAVE LIGHT CORROSION ON RIGHT WING, UPPER AND LOWER SURFACES, STATION YW139.0-YW171.12.  REPAIRED IAW DHC 8 SRM 51-20-00 AND SRM 51-20-11.
